# SDR 2002FA0001045

- Difficulty date: July 15, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- Aircraft: N14447
- Make and model: Lkheed P2V7
- Aircraft serial: 8010
- Engine: Wright 972TC18DA*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 143279
- Condition: Cracked
- Location: Wing
- Part time: 10,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FAILURE DUE TO IMPROPER MANUFACTURE PROCESS.  DOUBLER BROKE AT MACHINE RADIUS AND CORNER OF FUEL ACCESS PANEL LOCATED IN LOWER INBOARD WING SKIN AREA.  WING SKIN DEVELOPED CRACKS LOCALIZED TO CORNER OF ACCESS PANEL.  REMOVED PAINT AND DYE PEN.  INSPECTED ALL CORNERS OF PANELS.  INSTALLED EXTERNAL DOUBLERS OVER SKIN CRACKED.  (SW)
